# SDR DALA2021092905899

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 64,487 hours, 21,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 2L SLIDE ARM LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: RELAMPED, REMOVED AND REPLACED NO 2 PASS DR PROX SNSR-B S10219 PER B757 AMM 25-66 AND WDM 25-66-11. OPS CK GOOD. (8189602)
